Mathematical Research Letters

Volume 3 (1996)

Number 4

A non-additive thermodynamic formalism and dimension theory of hyperbolic dynamical systems

Pages: 499 – 509

DOI: http://dx.doi.org/10.4310/MRL.1996.v3.n4.a8

Author

Luis M. Barreira (Instituto Superior Técnico)

Abstract

We develop a non-additive version of the thermodynamic formalism. This allows us to unify and extend many results of dimension theory of hyperbolic dynamical systems. We obtain lower and upper bounds for the dimension of a broad class of Cantor-like sets and hyperbolic sets.

Full Text (PDF format)